# SDR AALA20130110009

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 69,869 hours, 36,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Out Of Position
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPOSITIONED Y DUCT BOOT AND CLAMP AND REPLACED BOTH TEMP SENSORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
